MentalHealthRightsYES - for Mental Health Rights
 A sedative used by dentist that can cause psychotic reactions
 
 
By Susan Vaughan
Susan is the mother of Jennifer who was overdosed with Halcion, a sedative used by dentist that can cause psychotic reactions.
By Susan Vaughn
My website on the off-label misuse/abuse of Halcion/Triazolam as a dental sedative is:
www. brainrobber.com click here
 
Cindi,
by the way he overdosed her 4 times the maximum recommended dose and 8 times the dose recommended for her weight and health condition - per the label.  He gave twice the maximum allowable by state law (dental board) for one-time use as dental sedative and didn't have the training required to give more than one dose - he gave 4.
 
 
and there's more:
. I just found info that the Halcion/triazolam the dentist overdosed her with has a VERY STRONG REACTION to two drugs -- one of which is Trazodone-  the drug a clinic gave her to counter the severe insomnia she was experiencing after the Halcion.  This may very well explain the nightmare that began after she saw  the dentist and continues today.
When DSS had her forced into treatment, the doctors at Catawba Valley Medical Center gave her Trazodone and Risperdal/Risperdone (which also reacts with Trazodone, but not like Halcion/Triazolam does).
TRAZODONE
Clinical Worsening and Suicide Risk:
Patients, their families, and their caregivers should be encouraged to be alert to the emergence of anxiety, agitation, panic attacks, insomnia, irritability, hostility, aggressiveness, impulsivity, akathisia (psychomotor restlessness), hypomania, mania, other unusual changes in behavior, worsening of depression, and suicidal ideation, especially early during antidepressant treatment and when the dose is adjusted up or down. Families and caregivers of patients should be advised to observe for the emergence of such symptoms on a day-to-day basis, since changes may be abrupt. Such symptoms should be reported to the patient's prescriber or health professional, especially if they are severe, abrupt in onset, or were not part of the patient's presenting symptoms. Symptoms such as these may be associated with an increased risk for suicidal thinking and behavior and indicate a need for very close monitoring and possibly changes in the medication.
http://www.rxlist.com/desyrel-drug.htm
Desyrel [Trazodone] Consumer (continued)
DRUG INTERACTIONS: Your doctor or pharmacist may already be aware of any possible drug interactions and may be monitoring you for them. Do not start, stop, or change the dosage of any medicine before checking with your doctor or pharmacist first.
This drug should not be used with the following medications because very serious interactions may occur: sibutramine, Triazolam [Halcion].
http://www.rxlist.com/desyrel-drug.htm p10
Tell your doctor or pharmacist if you also take drugs that cause drowsiness such as: certain antihistamines (e.g., diphenhydramine), anti-seizure drugs (e.g., phenytoin), medicine for sleep or anxiety (e.g., alprazolam, diazepam, zolpidem), muscle relaxants, narcotic pain relievers (e.g., codeine), psychiatric medicines (e.g., chlorpromazine, risperidone).

Just one other reason to avoid drugs if at all possible, because who in the world keeps up with these interactions and adverse effects?
 
 
Website Builder provided by  Vistaprint